# SDR SWAA2025111222256

- Difficulty date: October 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 277 TO BS 294.5 BL 0 WL 208.1 AT FWD GALLEY AREA.   REPLACED WEB LOCATED BTW BS 277 TO BS 294.5 BL 0 WL 208.1 AT FWD GALLEY AREA IAW B73-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0G-0 AND DWG DWG 141A5400 SHEET 20 REV-.
